# SDR DALA2025031602001

- Difficulty date: March 11, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 57,979 hours, 29,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CRACK INDICATION WAS FOUND AT THE LOWER INB HOLE AT FR68RH, DOOR STOP FITTING 1 LEVEL. CORRECTIVE ACTION: COMPLIED WITH ER/A 620540-14AD. (0852386)
